It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by Sharon on November 01, 2000 at 11:32:58:

In Reply to: Re: Does anyone on VIOXX have these symptoms? posted by Gramps on March 14, 2000 at 09:34:49:

I had been on Vioxx for over a year, recently have taken my self off and I am starting to feel great again. I have been complaining of fatigue and I mean real fatigue; like the feeling you get when you first wake up from a nap but this lasted 6-8 hrs a day, insomnia; taking 100mg of benadryl to put myself down at night, and the headaches; never had more than one a year previously. My doctor like many was relating all of this to the disease process, bullshit!!!! I have been off for three weeks now, back to Motrin forthe pain, limiting it to 1 or two max. a day and I feel great. I sleep at night; also noticed I am dreaming again, I think Vioxx must have also been inhibiting my REM sleep. I have no more headaches and the extreme fatigue is gone. I am starting to look for varification to my suspicions......not much out there but I know how I feel :)
Sharon
: I have taken Vioxx since December, I think????, and in January I had a cold and since then, my left nostril has had a running and stuffy problem, mostly at night or heavy excercise. I thought that since it was only on one side it was probably a sinus thing.

: My biggest problem since being on Vioxx and it may not be connected at all is only sleeping an hour or two at a time. That may be just from getting old. Good luck to you, it's time for my nap...Gramps


: : Every since I have been taking VIOXX, I have been bothered with a runny nose and cold-like symptoms. Have any of you experienced anything like this?


Follow Ups

All times are GMT -7. The time now is 11:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!